Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 14  Number 12  (2018)

 

 

Contents

 

 

NONLINEAR DERIVATIONS ON OPERATOR BANACH-JORDAN PAIRS

pp. 1539-1549

Chafika ZARHOUTI and Hassan MARHNINE

 

On the Derivation of the Pricing Equation of Collateralized Deals Using BSDE Approach

pp. 1551-1567

Hategekimana Nathanael, Prof. Dennis Ikpe and Dr. Ananda Kube

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact